# SDR 97ZZZX3724

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121US
- Make and model: Lear 55LEAR
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 660036118
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  GEAR HAD TO BE BLOWN DOWN WITH EMERGENCY SYSTEM.  REPLACED GEAR DOOR SELECTOR VALVE WITH AN OVERHAULED UNIT.  CYCLED GEAR NUMEROUS TIMES (45).  OPS AND LEAK CHECKED GOOD.  AIRCRAFT HOURS:  3,105.1.  AIRCRAFT LANDINGS (CYCLES):  2,138.
